# SDR DALA14014646802

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 61,433 hours, 17,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WALL MOUNTED EMERGENCY LIGHT FWD OF R1 DOOR DAMAGED.  R & R WALL MOUNTED EMERGENCY LIGHT.
